RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 118(160), Number 1(5), Pages 132–142 (Mi msb2242)  

This article is cited in 3 scientific papers (total in 3 papers)

Identities in almost nilpotent Lie rings

M. V. Volkov, A. G. Gein


Abstract: The following Lie rings $L$ are shown to have finite bases for their identities. (i) $L$ has a finite ideal $K$ with $L/K$ nilpotent. (ii) $L$ has a nilpotent ideal $N$ of finite index with $\operatorname{ad}x$ nilpotent on $N$ for each $x\in L$. (iii) $L$ is soluble, algebraic and possesses a nilpotent ideal of finite index. Of independent interest are some other results giving characterizations of certain classes of varieties of Lie rings.
Bibliography: 17 titles.

Full text: PDF file (720 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 46:1, 133–142

Bibliographic databases:

UDC: 512.554.3
MSC: Primary 17B99; Secondary 17B30, 17B65
Received: 01.07.1980 and 23.08.1981

Citation: M. V. Volkov, A. G. Gein, “Identities in almost nilpotent Lie rings”, Mat. Sb. (N.S.), 118(160):1(5) (1982), 132–142; Math. USSR-Sb., 46:1 (1983), 133–142

Citation in format AMSBIB
\Bibitem{VolGei82}
\by M.~V.~Volkov, A.~G.~Gein
\paper Identities in almost nilpotent Lie rings
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 118(160)
\issue 1(5)
\pages 132--142
\mathnet{http://mi.mathnet.ru/msb2242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654649}
\zmath{https://zbmath.org/?q=an:0515.17009|0494.17009}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 46
\issue 1
\pages 133--142
\crossref{https://doi.org/10.1070/SM1983v046n01ABEH002754}


Linking options:
  • http://mi.mathnet.ru/eng/msb2242
  • http://mi.mathnet.ru/eng/msb/v160/i1/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vovsi S. M., Nguyen Hung Son, “Identities of almost stable group representations”, Math. USSR-Sb., 60:2 (1988), 569–581  mathnet  crossref  mathscinet  zmath
    2. D. S. Ananichev, “Almost distributive varieties of Lie rings”, Sb. Math., 186:4 (1995), 465–483  mathnet  crossref  mathscinet  zmath  isi
    3. D. S. Ananichev, M. V. Volkov, “Varieties of solvable Lie rings of finite width”, Math. Notes, 63:5 (1998), 569–574  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:218
    Full text:53
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019